RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 286, Number 6, Pages 1303–1305 (Mi dan8720)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Multiplicity of eigenvalues of the Neumann problem

N. S. Nadirashvili

The Institute of the Earth Physics, AS USSR, Moscow

Full text: PDF file (370 kB)

Bibliographic databases:
UDC: 517.9
Presented: А. Н. Тихонов
Received: 26.12.1984

Citation: N. S. Nadirashvili, “Multiplicity of eigenvalues of the Neumann problem”, Dokl. Akad. Nauk SSSR, 286:6 (1986), 1303–1305

Citation in format AMSBIB
\Bibitem{Nad86}
\by N.~S.~Nadirashvili
\paper Multiplicity of eigenvalues of the Neumann problem
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 286
\issue 6
\pages 1303--1305
\mathnet{http://mi.mathnet.ru/dan8720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=830292}
\zmath{https://zbmath.org/?q=an:0613.35052}


Linking options:
  • http://mi.mathnet.ru/eng/dan8720
  • http://mi.mathnet.ru/eng/dan/v286/i6/p1303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Jakobson, N. S. Nadirashvili, J. Toth, “Geometric properties of eigenfunctions”, Russian Math. Surveys, 56:6 (2001), 1085–1105  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:25
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020